# SDR VNAA0408004

- Difficulty date: July 22, 2004
- Submitted: August 25, 2004
- Operation: Air carrier
- Aircraft: N229PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7898
- Aircraft time: 864 hours, 864 cycles
- Engine: Ge CF343B1
- System (JASC): 2731 · Elevator Tab Control System
- Part: Trim System
- Condition: Out Of Adjust
- Location: Ailerons
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF, THE CREW RECEIVED AN AILERON TRIM AND A CONFIG TRIM WARNING INDICATION AND ABORTED TAKEOFF.  ALL TRIM INDICATIONS WERE NORMAL AFTER THE ABORTED TAKEOFF.  HOWEVER, THE CREW ADJUSTED THE AILERON TRIM DUE TO BEING CLOSE TO THE ALLOWABLE TOLERANCE.  ALL INDICATIONS WERE NORMAL AND FLIGHT 2355 ATTEMPTED ANOTHER TAKEOFF AND DEPARTED WITH NO FURTHER INCIDENTS.  THIS REPORT WAS DERIVED FROM AN ASAP REPORT.
